# SDR ABXA060165

- Difficulty date: March 2, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N828AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 45999
- Aircraft time: 81,091 hours, 26,982 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Repair
- Part number: 7075T6
- Condition: Cracked
- Location: Rt Wing L/E
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE EXTERIOR TOP SURFACE REPAIR DOUBLER WAS CRACKED JUST INBOARD AND AFT OF OUTBOARD SLOT.  REMOVED AND REPLACED DAMAGED EXISTING REPAIR DOUBLER FORM UPPER SKIN TRAILING EDGE SECTION IAW DC8 SRM 57-2-1.
